# SDR ASOA201706091675

- Difficulty date: June 9, 2017
- Submitted: June 15, 2017
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 21,228 hours, 14,218 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312122U
- Condition: Corroded
- Location: Bs 295-310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25R HAS CORROSION BETWEEN BS 295 - 310.  FOUND TO BE OUT OF ALLOWABLE LIMITS IAW SRM 53-21-161-002-A04.  REMOVED AND REPLACED THE STRINGER IAW SRM 51-42-06-001-001-A01, 51-42-20-001-001-A01, AND  DWG SH670-31212-2U.   MAJOR REPAIR.
